# SDR UPS98226519

- Difficulty date: April 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N211UP
- Make and model: Boeing 727247
- Aircraft serial: 21700
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Corroded
- Location: Bs 520-683
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI MAIN DECK SEAT TRACK BS 520-683 RBL 45 WL 208 HAS CORROSION ON FLANGE AND IN WELL AREA, AS MARKED.  CORROSION FOUND TO BE OUT OF LIMITS PER SRM 53-10-1.  NEW SEAT TRACK FABRICATED PER SRM 53-10-5 AND INSTALLED PER SRM 51-10-2.
